MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG STD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG STD; PROSTHESIS, SHOULDER
Catalog Number 110031418
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 115310 lot: j7633527  comp rvrs shldr glnsp std 36mm.Cat: 118000 lot: j7586227  25mm versa-dial taper adaptor.Cat: 110031399 lot: 66245859 mini tray std cocr +0 offset.Cat: 115395 lot: 66350731 comp rvs cntrl 6.5x25mm st/rst.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2024 - 00100.
 
Event or Problem Description
It was reported that the patient underwent left shoulder revision due to dislocation of the glenosphere from the baseplate.No additional patient consequences were reported.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the patient underwent left shoulder revision due to disassociation of the glenosphere from the baseplate.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
CR PROLONG 36MM BRNG STD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18518473
Report Number0001825034-2024-00101
Device Sequence Number20469340
Product Code KWS
UDI-Device Identifier00887868231490
UDI-Public(01)00887868231490(17)281022(10)66064982
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031418
Device Lot Number66064982
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer01/22/2024
04/24/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/08/2024
05/20/2024
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale